| || |
- 1 Post By disabledleo
Pain Managment Lortab
Pain Managment Lortab
I'm 19. I dislocated my knee Feb 5th on my campus. I went to the hospital and they put it back in place and put me on Tramadol.. I went for my check up and was told my knee was out of place again they did a bunch of x rays got a mri and found out it was because a bone in my knee had broken and flipped upside down. So they fixed it and put these bars on my leg I don't know the actual name of it [
Those are links to pictures of my leg from my blog. Um since this has started I've been on a number of drugs. Currently I'm on lortab. It's been the best so far because it doesn't make me drowsy. But still I can't wait until the pain goes away so I can take all these drugs and flush them. I got sick the other night I had a headache, and stomach pains. Plus my knee was hurting more than usually. I took a lortab but I threw up. And after that I just didnt anymore medicine until about 8 or 9 hours later. I took Nyquil for my headache and cough. And later my dad gave me a Lortab. I lost the headache and the stomach pains and the cough is calming down. But my knee still hurts pretty bad. I'm not doing anything different with the pills every 4 to 6 hours I take one. But the pain never seems to go away in the knee. And when it does it returns within the 2nd hour. Any ideas what could have happened? And does anyone have any natural ways of relieving the pain. Maybe there are some exercises I can do to help it feel better. Also the right side of my knee is slightly numb and has been since I had my last surgery.
Last edited by ddcmod; 04-02-2011 at 03:13 PM.
If it were me I would call or just get into your doctors office to check your knee & let them know what is going on. Maybe you have another issue going on that needs attention. The knee takes a long time to heal & do everything you can to keep the swelling down. Try anything to calm it down & do not over do it & follow post op. directions. Numbness will be from a bunch of reasons & might come back might not but your doctor needs to be informed.
Good luck & you are soo young your body will recover if given what it needs & time NOT stronger or more pain killers. That will do you no good in time